# SDR SWAA2018082724565

- Difficulty date: August 2, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 986 TO BS 1016, BETWEEN LBL 34 TO LBL 44.  R&R SHEAR WEB IAW SRM AND DWG.
